I am 30 years old in good health, and I have a question. About 3 weeks ago I came down with the flu. It lasted for about 2 days but when it was done, I had lost about 10 pounds and was left with constant diarreah and a nausea feeling usually when lying down.I went to the doctor and he prescribed for me Trimethobenzamide for the nausea, told me that he thought that I had a gastro infection, and he took some blood test. I took the medication for one day and the nausea seem to go away,and my weight was stabalizing, but I am still left with the yellow colored loose stool.
A week went by and I contacted the doctor to get my lab results, and he told me that I had slightly elevated liver counts that was consistent with a infection, but everything else was OK. I told him that I had the dirarreah still and he told me to try taking Pepcid ac pills and call him in week.
It has been 3 days and the Pepcid is not seeming to work, and I still have yellow loose stool and I think I am noticing myself being a little more tired than usual. Could it be Hepatitis or celiac disease or colon cancer? I am a big worrier and I am starting to panic. Has anyone heard of this?
Yellow stool can be associated with gallbladder disease. With the liver tests "elevated", you may want to ask if the bilirubin level was elevated as well. If so, that may be an explanation for the color.
As for causes, you can consider an abdominal ultrasound for initial evaluation. This can determine if there are any blockages in the common bile duct (i.e. as shown by any dilation).
Hepatitis is possible - you can evaluate this via blood tests.
Chronic diarrhea can be caused by celiac disease - again a blood test can be done to rule this out.
I cannot comment on colon cancer - but this would be an atypical presentation. If this is a concern, you can consider a colonoscopy or sigmoidoscopy for further evaluation.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Yellow stool is consistent with gallbladder problems. It is possible you have a stone stuck in a duct. When that happens, your pancreas may start acting up hence the yellow stool. If you are having pain under the right ribcage that indicates liver/gallbladder. Left side pain indicates pancreas/spleen. Have you done anything different lately? Have you had a baby or gone thru a pregnancy? If yes, many times that can precipitate a gallstone flare up. Have you taken a trip out of the country? If yes, check for parasites. Make sure you don't get dehydrated. That will make you feel weak and tired. If you can't stomach water, replenish with Gatorade. Try to stay away from sugary and fatty foods. I hope you feel better soon, and try not to panic. That only makes you feel worse.
I am so glad you found out what was wrong with you. I hope the meds work. There are many good natural parasite cleanses that you have to take longer, but with better results. I would also recommend colonics once your meds are finished and consider going on a probiotic as well. Good health to you!
I'm a 45 yr old male with no history of gut problems. In nov. 04 I started having problems nausea and a gurgling gut that wouldn't stop. I don't recall if I had diarrhea but I did have a uneasyness in my stomach. After blood test I had H. Pyloria at 4.15. All other numbers were fine except for my indirect billirubin was 1.1. After the 2 week treatment for H.Py. things were about the same. The amox.for the H.py. caused diarrhea and I stoped taking it after 11 days. I had a upper GI done and found that it was irritated and red insted of pink. I was told to take Prevacid every morn. I took it for a few days, it didn't seem to change anything. Months later I continue to have the same symptoms but not all the time. I go through weeks or months of normal BM's and then It starts again. Sometimes undigested food or yellow diarrhea by I've never had any pain or blood present. Its like a roller coaster ride but I'm worried more than anything. When i'm having a bad week it seems to be worst when driving or sittings. The problem is worst in the mornings after a BM, nausea til lunch. After eating I feel better til the next morn. I have no problems at night while sleeping. Anybody have any sugestions.
You might try a yeast fungal detox along with colon hydrotherapy. Garden of Life Fungal Defense is an outstanding detox and only takes 2 weeks. You follow the directions on the bottle. If you do the detox, make sure you drink LOTS of pure distilled water and your bowels need to continue to move. Once the 2 weeks is done, I suggest you get a set of 3 colonics, which will cleanse the colon of all yeast and fungus and parasites killed off during the detox. The antibiotics you took for the H-pylori probably killed off all the beneficial flora in your digestive tract. I would start taking a strong probiotic for at least 3-6 months after the detox. Hope I helped you some. Feel better.
I really wanted to ask astros18 but any would who may know can answer. Since having a baby 3months ago i have had what seems to be gallbladder trouble. My Md doc nor surgeon thinks it is significant enough to be taken out at this point. I have had abdominal discomfort in the upper quad and have a increased bili of 2.2. i have occasionally had the loose yellow stool but am now suffering from severe constipation. 8-10 days in between BM. and that is with being on zelnorm 6mg twice a day. My level of fatigue is also very bothersome. There are days i feel as though I could fall asleep standing up. Do you have any comments on my situation.
Hi all. I am a mess right now but somehow God gets me through. I am HIV positive and now have AIDS. (Only 6 Tcells). I had two Funerals this year and the traveling and emotional stress brought my health to a real low. I have not been on meds for 3-4 yrs now. I was already a mess but since the funerals I have had chronic yellow diarrhea and it is really foul smelling. Also have Hepatitis B. Both HIV & B #'s were really bad so I am now taking Kaletra, Dapsone, Truvada, and Oxandrin for weight gain. I was taking Fluconazole for the thrush but that went away. I don't think my diarrhea was yellow until after I started taking the Fluconazole. Is there any relationship? Could this have damaged any organs. I know my kidneys and liver are weak. Or that is may be Giardia Lamblia. Our water report said we had Cryptosporidium so I got an Aquasana filter. I have cats and would hate to get rid of them. I have read that my Gallbladder may cause yellow diarrhea if not working properly. I did a Gallbladder cleanse (Olive Oil, Epson salt lemmons) but did not see any stones. I really hate taking meds as I think they just cause more problems. A few herbs that have helped are Pau D Arco, Licorice, Olive Leaf Combo, and I think Collidal Silver may have helped. But even those are failing now. I am miserable with this can anyone suggest food or herbs or meds that may help. God Bless YOU! Oh also read Dr. Hulda Clark about Zapping for parasites...any thoughts or is this madness?
Well I just recently found out I had diabetes. I have had my gallbladder removed years ago. For the last couple of months now I have had diarrhea followed with and god awful stomach pain. I went to da drs and had ultrasound and xrays done. The report came back I had and enlarge spleen and my liver enzymes were slightly high. I'm.scared I.don't no what it could be. SOMEONE PLEASE HELP!!!!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.